# SDR UPS805588

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 57011525010
- Condition: Dealaminated
- Location: Nr 3 Te Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LT WING NR 3 FLAP VANE DELAMINATED AT LOWER SURFACE.  REPLACED FLAP VANE ASSY PER MM 27-51-14.
